Hi folks; I've been taking 90 mg of Armour (30mg x3) and 20 mg of Cortef every day for the past 3 years. Dose was raised for the birth of my daughter and post partum. Now back down. For the past few months I've gotten serious chest pain on my left side. It appears to be associated with the Cortef. My cardiologist did did an echo/cardiogram and she said my heart was fine. She thinks it might be referred gastric pain. But it really feels like my heart and/or some muscoloskeletal muscles in and around.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.